# SDR DALA2019021109866

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 73,289 hours, 54,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1270-1290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION AT LONGERON 29RH BTW STA Y=1270 TO Y=1290.(C3). SECTION OF LONGERON 29RH BTW STA Y=1270 TO Y=1290. WAS REPAIRED AND REPLACED PER DC9/MD80, SRM 53-02 FIG. 18. CORROSION LEVEL 2. PERMANENT REPAIR. (LP0936794)
